# SDR FDEA201206222295

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B123700000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION,  FOUND FLOOR PANEL 252BF CRACKED.  FABRICATED REPLACEMENT FLOOR PANEL IAW DWG SRZ 25-005, REV J.
